Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convex functions and Schwarz derivatives


Author: Hajrudin Fejzić
Journal: Proc. Amer. Math. Soc. 123 (1995), 2473-2477
MSC: Primary 26A51
MathSciNet review: 1254838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the lower Schwarz derivate of a continuous function is nonnegative, then it is convex. The main result in this paper is that if the lower Schwarz derivate of a measurable function f is nonnegative, then there is a dense open set with f convex on each component.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A51

Retrieve articles in all journals with MSC: 26A51


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254838-X
PII: S 0002-9939(1995)1254838-X
Article copyright: © Copyright 1995 American Mathematical Society